Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 3

 
   

Stancu-Durrmeyer Type Operators Based on q-Integers

PP: 767-775
doi:10.18576/amis/110317
Author(s)
Trapti Neer, P. N. Agrawal, Serkan Araci,
Abstract
In this paper, we construct the Stancu-Durrmeyer-type modification of q-Bernstein operators by means of q-Jackson integral. Here, we establish moment estimates and some direct results which include basic convergence theorem, local approximation theorem and approximation for a Lipschitz type space. Also, we establish the Korovkin type A-statistical approximation theorem and rates of A-statistical convergence in terms of the modulus of continuity.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved